Ohhhh. . .anxiety.
Maybe you have a similar issue as me. . .everyone thinks that I'm all calm and stuff, but I've got all this stuff going around in my head, "obsessive rumination," someone else called it. . .nothing too crazy, just tryring to understand EVERYTHING and have things work.
--The_Lex Sat Feb 4 14:15:31 2006
For sleeping, try diphenhydramine (generic Benadryl). Nonaddictive and effective. I took them for years, and quit without any major jolts to my system.
Only downside I had: if you take it daily for years and then stop, you get quite a runny nose for a while. Oh, and if while taking it you work in a place where the air is very dry all the time (like an office), you're more receptive to getting a bloody nose. Pretty minor side effects, and they only happen if you take them for a while.
--Bill the Splut Sat Feb 4 21:26:45 2006
Hmm, on the one hand I'm grateful for the advice, on the other hand, given the mysterious weirdness that is "Young's Syndrome", I'm almost afraid to follow in your footsteps in anything medicine related...
--Kirk Sat Feb 4 22:54:09 2006
Wow. . .I've got many of the "symptoms" of Benadryl, but only took the stuff three or four times in my life.
--The_Lex Sun Feb 5 12:04:35 2006
not to sound like a naysayer, but could any of that be related to the unusual-ish diets you have sometimes?
--Kirk Sun Feb 5 12:06:14 2006
Comments Disabled... (Thanks Dirty Rotten Spammers)
Feel free to write kirkjerk at gmail dot com!